Reusable Face Coverings for ONLY £1 | use code: DRXEPV

Paracetamol 500mg Caplets

Paracetamol 500mg Caplets Paracetamol 500mg Caplets

32 Caplets 
£0.89
In Stock
Delivery information Product #0151091

Please note images are for illustration purposes and may differ from the product(s) you receive

Paracetamol 500mg Caplets 32s are used for the relief of pain and fevers. They can also be used for the relief of cold and influenza symptoms.

Paracetamol 500mg Caplets 32s work to alleviate symptoms of pain from ailments such as headaches, migraines, neuralgia and rheumatic aches and pains. Paracetamol is an analgesic (pain killer) and also an antipyretic - this means it helps to reduce body temperature when you have a fever). The caplets can also be used to help ease symptoms of colds and influenza.

Key features of Paracetamol 500mg 32 Caplets

  • Used for the relief of pain and fever
  • Easy to swallow caplets
  • For the relief of cold and influenza symptoms
  • Suitable for adults and children over 12 years
  • Pack of 32

 

Approved by Claire Makey - Pharmacist on the 16/04/2021.
For more information, view our medical team

You should check with your doctor or pharmacist if you are not sure.

 The usual dose is:

Adults, the elderly and children over 12 years: Take one or two tablets up to 4 times a day or as instructed by your doctor.

 Children 6 to 12 years of age: Take half a tablet to one tablet up to 4 times a day.

DO NOT GIVE TO CHILDREN UNDER 6 YEARS OF AGE.

The dose should not be repeated more frequently than every 4 hours and not more than 4 doses should be taken in any 24 hour period. Do not take with any other paracetamol-containing products.

DO NOT EXCEED THE STATED DOSE. If you take more Paracetamol Tablets than you should If you accidently take more tablets than you should, tell your doctor immediately or go to the nearest hospital A & E (casualty) department, even if you feel well, because of the risk of delayed, serious liver damage.

Take your medicine in its original packaging with you in order to enable the doctor to identify your medication easily.

Children (aged 12 years and under) Immediate medical advice should be sought in the event of an overdose, even if the child seems well, because of the risk of delayed, serious liver damage. If you forget to take a dose If necessary, take the missed dose when you remember and then leave at least 4 hours before taking the next dose.

DO NOT TAKE A DOUBLE DOSE TO MAKE UP FOR THE FORGOTTEN DOSE

Please read the following information.

Do not give to children under 6 years.

 Do not take these tablets if you: • are allergic to paracetamol or any other ingredients for example sodium metabisulphite contained in these tablets may rarely cause severe hypersensitivity reactions and bronchospasm (breathing difficulties) • are taking any other paracetamol-containing products

Take special care with this medicine if you: • suffer from any liver or kidney problems (especially if serious) or G-6-PD deficiency ( an hereditary condition leading to low red blood cell counts). Taking other medicines Tell your doctor or pharmacist if you are taking or have recently taken any other medicine, even those not prescribed, for example, herbal remedies and health supplements from a pharmacy, supermarket or health food shop, as these tablets may interact with Paracetamol Tablets.

The following medicines can affect Paracetamol: • warfarin (to thin the blood). The effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with an increased risk of bleeding, however occasional doses have no significant effect. • colestyramine (for high cholesterol levels) • metoclopramide and domperidone (to treat nausea and vomiting) • chloramphenicol (antibiotic to treat infections) • Drugs used to treat diarrhoea caused by gall bladder disease

Pregnancy and breast-feeding • You should let your doctor know if you are pregnant or breast-feeding, or wish to become pregnant or start breastfeeding whilst taking this medicines. • Ask your doctor or pharmacist for advice before taking any product.

Important information about some of the ingredients of Paracetamol Tablets • Paracetamol Tablets contain sodium metabisulphite which may rarely cause severe hypersensitivity reactions and bronchospasm (breathing difficulties).

Like all medicines, Paracetamol can cause side effects, although not everybody gets them.

You can reduce the chances of experiencing side effects by using the minimum dose required. Side effects may be more serious in the elderly patients.

 If you experience any of the following serious effects STOP TAKING this medicine immediately and contact your doctor or pharmacist:• Severe allergic reactions: difficulty breathing, skin rash, swollen facial features or a runny nose. Tell your doctor if you notice any of the following side effects or notice any other effects not listed: • occasionally the blood does not clot well, which may result in easy bruising or bleeding • rarely, a severe reduction in the number of white blood cells, which makes infections more likely • other rare side effect like shortness of breath

Active ingredient: Paracetamol 500mg.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Paracetamol 500mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol 500mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol 500mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol 500mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol 500mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol 500mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close